# SDR FDEA201810162888

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE BORE CORROSION. CORROSION AT RIGHT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE ( WING SIDE ) PIVOT HOLE BORE (4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER COMPONENT MAINTENANCE MANUAL 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER COMPONENT MAINTENANCE MANUAL 57-44-09 AND  EA 1-5750-T0342891 PART 1 STEP 2B AND STEP 2. TITLE: " WINGS - FLIGHT SURFACES -EO 1-  5750-7-5002-RT WING OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION   REPAIR". REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO WRI : 57502822 FOR WORK DETAILS.
